Shil'nikov homoclinic dynamics and the escape from roll autorotation in an F-4 model

Research output: Contribution to journalArticle (Academic Journal)peer-review

Translated title of the contributionShil'nikov homoclinic dynamics and the escape from roll autorotation in an F-4 model
Original languageEnglish
Pages (from-to)2241 - 2256
JournalPhilosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences
Volume356
Publication statusPublished - 1998

Bibliographical note

Publisher: The Royal Society

Cite this